Title of article
CONDITIONING OF THREEPOINT BOUNDARY VALUE PROBLEMS ASSOCIATED WITH FIRST ORDER MATRIX LYAPUNOV SYSTEMS
Author/Authors
MURTY ، M. S. N. - Achrya Nagarjuna University, Nuzvid Campus , ANJANEYULU ، D. - Achrya Nagarjuna University, Nuzvid Campus , KUMAR ، G. SURESH - K L University
Pages
11
From page
115
To page
125
Abstract
This paper deals with the study of conditioning for three-point boundary value problems associated with first order matrix Lyapunov systems, with the help of Kronecker product of matrices. Further, we obtain the close relationship between the stability bounds of the problem on one hand , and the growth behavior of the fundamental matrix solution on the other hand.
Keywords
Lyapunov system , boundary value problem , Kronecker product , condition number
Journal title
Journal of Nonlinear Science and Applications
Serial Year
2011
Journal title
Journal of Nonlinear Science and Applications
Record number
2474702
Link To Document